Re: Period 4 Years After Menopause?
Postmenopausal vaginal bleeding must always be brought up to a doctor. In most cases no serious problem will be found but there are times when the bleeding is the first symptom of serious disease including cancer. Your doctor should really help you with this.
Another thing to mention is there are many causes of postmenopausal bleeding, and the most common is hormone replacement therapy. Women who are taking hormone replacement therapy very often may develop bleeding because the uterine lining is very sensitive to estrogen.
Lack of estrogen, on the other hand, may cause atrophy of the lining, and in this condition, the blood vessels of the uterine lining become so fragile because of estrogen lack that they spontaneously break and then bleed.
Another reason for this could be polyps and fibroids.
Hope this helps you a little bit, take care!
Last edited by Rms11; 12-06-2004 at 05:49 AM.